Two-transitive MInkowski planes

H.A. Wilbrink

    Research output: Contribution to journalArticleAcademicpeer-review

    2 Citations (Scopus)

    Abstract

    In this paper we determine all finite Minkowski planes with an automorphism group which satisfies the following transitivity property: any ordered pair of nonparallel points can be mapped onto any other ordered pair of nonparallel points.
    Original languageEnglish
    Pages (from-to)383-395
    JournalGeometriae Dedicata
    Volume12
    Issue number4
    DOIs
    Publication statusPublished - 1982

    Fingerprint

    Dive into the research topics of 'Two-transitive MInkowski planes'. Together they form a unique fingerprint.

    Cite this